bowlofmushypeas

Reaction to Dennis Gross Peels

So I just switched from PTR's pads to the Dennis Gross extra strength daily peels just to try something new. I've been using the new peels for about 4 days now and am having crazy breakouts in places I never get acne. I've been on Retin-A in the past and remember my awful month long purge before seeing any improvement, but those breakouts were much more extreme..now it's like the reaction I get when I try to use any chemical sunscreen where I get bumps under the skin. My skin's not red, dry or flaky.. it's just medium sized bumps like acne under the skin. The timing's also unfortunate since I have an event in 2 days! Any opinions on what this could be and what to do? Either it's purging and I should just keep at it for the next month, over exfoliating and I should decrease how often I use it, or there's something (?) in the peel that I'm reacting to. Has anyone  else had similar issues with the DG peels? So frustrated! 

bowlofmushypeas

Re: Reaction to Dennis Gross Peels

(0) Hearts

I did stop for a few days and my skin calmed down so I'm sure it's this product. Unfortunately, I didn't get it Sephora so I can't return it! I may still try to use more to see if it's just a purging process however. In any case, hopefully this will help others in deciding on this product! 

jennypenny1995

Re: Reaction to Dennis Gross Peels

(0) Hearts

I agree: Sounds suspicious for a reaction to something.  Back off anything that was new to you, go back to very gentle skin care, and consider calling your doctor.  He/she may prescribe an oral or topical steroid that will calm things down within hours.  They may also suggest an antihistamine to take to settle things down.  Be careful!

beautylovingirl

Re: Reaction to Dennis Gross Peels

(0) Hearts

How long has it been since you stopped the Retin-A? You definitely wouldn't want to use them to close together.

laurabt

Re: Reaction to Dennis Gross Peels

(0) Hearts

Hi Bowlofmushypeas, since it sounds like you didn't have a problem using the PTR Complexion Correction Pads, my guess would be that the Dr. Gross Extra Strength Alpha Beta Daily Peel is too strong for you, or you are having a reaction to an ingredient.  I would suggest to stop using them, & you'll probably see your skin calm down again.  I hope it clears up in time for your event!  :smileyhappy: -Laura

Conversation Stats
  • 4 replies
  • 210 views
  • 1 heart
  • 4 in conversation
    • jennypenny1995
    • beautylovingirl
    • bowlofmushypeas
    • laurabt